Taking an “if it ain’t broke don’t fix it” approach, CBS announced the pickup of just five new series for the 2011-12 season yesterday at its upfront presentation to advertisers.

J.J. Abrams’ second new series landing next season, “Person of Interest,” starring Jim Caviezel as an ex-CIA agent and Michael Emerson as an eccentric billionaire who team up to deliver vigilante justice, will air Thursdays this fall on CBS. (Abrams' other new drama, “Alcatraz,” was picked up by Fox.) “Unforgettable,” starring Poppy Montgomery, and “A Gifted Man,” starring Patrick Wilson as a surgeon who is visited by his deceased ex-wife, round out CBS’s new drama lineup.

On the comedy side, Kat Dennings and Beth Behrs star as waitresses saving tips to open their own business in “2 Broke Girls,” and “How to Be a Gentleman,” inspired by the book of the same name, puts together the odd couple of an etiquette columnist (David Hornsby) and gruff personal trainer (Kevin Dillon).

In other scheduling news, “CSI” moves to Wednesdays, while “The Good Wife” anchors Sundays this fall.

CBS 2011-12 primetime schedule
New shows in CAPS

MONDAY
8:00-8:30 PM “How I Met Your Mother”
8:30-9:00 PM “2 BROKE GIRLS”




9:00-9:30 PM “Two and a Half Men”
9:30-10:00 PM “Mike & Molly”
10:00-11:00 PM “Hawaii Five-0”

TUESDAY
8:00-9:00 PM “NCIS”
9:00-10:00 PM “NCIS: Los Angeles”
10:00-11:00 PM “UNFORGETTABLE”




WEDNESDAY
8:00-9:00 PM “Survivor: South Pacific”
9:00-10:00 PM “Criminal Minds”
10:00-11:00 PM “CSI: Crime Scene Investigation”

THURSDAY
8:00-8:30 PM “The Big Bang Theory”
8:30-9:00 PM “HOW TO BE A GENTLEMAN”




9:00-10:00 PM “PERSON OF INTEREST”




10:00-11:00 PM The Mentalist

FRIDAY
8:00-9:00 PM “A GIFTED MAN”




9:00-10:00 PM “CSI: NY”
10:00-11:00 PM “Blue Bloods”

SATURDAY
8:00-8:30 PM “Rules of Engagement”
8:30-9:00 PM Comedy time Saturday
9:00-10:00 PM Crime time Saturday
10:00-11:00 PM “48 Hours Mystery”

SUNDAY
7:00-8:00 PM “60 Minutes”
8:00-9:00 PM “The Amazing Race”
9:00-10:00 PM “The Good Wife”
10:00-11:00 PM “CSI: Miami”